# SDR 9506696305

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, FOUND CORROSION ON THE UPPER DECK FLOOR BEAM FAIL SAFE STRAP AT FS 980, RBL 16 - RBL 34.   REMOVED DAMAGE AREA AND INSTALLED REPAIR DOUBLERS AND STRAP PER EA 63-97992.
